# SDR USAA2009081092048

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,320 hours, 28,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1741
- Condition: Discharged
- Location: Cabin
- Part time: 30,472 hours, 12,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 350 - LAS - EEL - LEFT OVERWING CABIN EMERGENCY POWER SUPPLY WILL NOT TEST OR POWER LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT 11WL AND BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-38.
